Skip to Main content Skip to Navigation
New interface
Journal articles

L-Functions of elliptic curves and binary recurrences

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-02084932
Contributor : Alicia Benson-Rumiz Connect in order to contact the contributor
Submitted on : Friday, March 29, 2019 - 10:32:05 PM
Last modification on : Monday, August 8, 2022 - 5:38:05 PM

Links full text

Identifiers

Collections

Citation

Roger Oyono, Florian Luca, Aynur Yalciner. L-Functions of elliptic curves and binary recurrences. Bulletin of the Australian Mathematical Society, 2013, 88 (03), pp.509-519. ⟨10.1017/S0004972713000166⟩. ⟨hal-02084932⟩

Share

Metrics

Record views

29